# SDR RRXA98432

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 300-320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LOWER CARGO DOOR FRAME FITTING CORRODED BEYOND LIMITS IAW DC-8 SRM, AT STA 300 TO 320, BETWEEN LONGERONS 32 RIGHT AND 34 RIGHT.  REMOVED FITTING, TREATED AREA IAW DC-8 SRM.  FABRICATED AND INSTALLED NEW FITTING IAW DC-8 SRM 53-2-0 FIGURE 1F.
